CSN Login
Members Online: 8

You are here

diarehera please help me

kumar
Posts: 109
Joined: Aug 2009

Hello Ladies,

Hope you guys are rocking with summer.

I know, I never replied any body questions because I have less knowledge abt uterine cancer but I promised, I checked every day and everyone posts to see how our small family is doing fine here on this site.

As you know, my mom has endometroid type adenco grade 1 stage 3c she finished her treatment in sept last year and she had clear ultrasoound, pap smear on 15 april 2010.

she is experinced diaraiha from 1 week. I am worried abt her. Have you got same symptoms and I am so scared. She just came back to normal life. Is anyone has same sypmotoms . She is eating fine just has gas and diarehare.. She has 6 chemo but no radidations.
Thanks Kumar

nempark
Posts: 683
Joined: Apr 2010

Hi Kumar: I too had endometrial cancer and my ct scan came back normal. I don't know why mom is having this problem. Is she using any thing to stop it. I remember my doctor told me to buy kaeopectate before I had started my chemo, fortunately, I din't have to use it. I really had no side effects. Maybe this is just one of the side effects and I pray it will go away. By the way, are you Indian? My mom was Indian from Guyana. Please keep in touch and let me know how mom is doing. June

norma2's picture
norma2
Posts: 486
Joined: Aug 2009

If I had to pick between diahrrea and constipation, diahrrea would win. As long as she is not dehydrated it might be ok. Make sure she drinks plenty fluids.

You might want to check and see if it is caused by her diet. Perhaps a nutritionist will help. Some insurance plans allow for help from other sources. If it is caused by the chemo talk to her doc. Either way talk to the doc.

I found moist pads (baby wipes) were a wonderful way to keep from having a sore rear end. (too graphic?? Sorry...but, it is only us girls) The hypoallergenic, aloe ones are my favorite.

Best of luck to her...I am Stage IIIC too...give her a hug for me.

jazzy1's picture
jazzy1
Posts: 1385
Joined: Mar 2010

You didn't mention if treatments are chemo or radiation...or both??? I had both and had diarrhea from the radiaiton only. Doc told me to go very light on roughage -- vegies, salads, whole wheat breads, oatmeal, to name a few. This was quite difficult for me as I'm the all out gal eating the roughage...my life! But...found if I didn't I was in bathroom 24/7...ouch!

Also he suggested an over-the-counter pill to slow the ddiarrhea and for life of me can't remember the name. Having my last treatment July '09 my bowel issues are not bad at all and just know when eating lots of roughage it's more difficult.

I can live with the side affects, as long as cancer is at bay...

Best of luck!!
Jan

P.S. Have you tried asking your doctor as that's where I gained all my knowledge?havefeanbetc. broccoli, bmndnrae if

Subscribe to Comments for "diarehera please help me"